Alert archive / Kentucky / Tornado Warnings in 2008
Tornado Warning 19, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 5:56 PM CST for Calloway County, Graves County, Kentucky. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 5:56 PM CST (23:56 UTC)
- Expired
- Feb 5, 2008, 6:45 PM CST
- In force
- 49 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Calloway County, KY, Graves County, KY
The radar
The Paducah radar (KPAH), 65 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 6:12 PM CST | HAIL 0.75 | 1 N Murray, KY | |
| Feb 5, 6:13 PM CST | HAIL 0.75 | Murray, KY | |
| Feb 5, 6:17 PM CST | HAIL 0.75 | Lynn Grove, KY | |
| Feb 5, 6:25 PM CST | TORNADO | 1 Ne Pottertown, KY | NWS SURVEY REVEALED EF-1 TORNADO FROM 1.8 MILES NORTHEAST OF POTTERTOWN TO 1.5 MILES NORTHWEST OF BOATWRIGHT. LENGTH OF 1.2 MILES AND WIDTH OF 150 YARDS.SOME HOME DAMAGE ALONG WITH SPORADIC TREE DAMAGE. MORE INFORMATION ON PUBLIC INFORMATION STATEMENTS. |
| Feb 5, 6:38 PM CST | TSTM WND DMG | Murray, KY | SEVERAL TREES DOWN IN AND AROUND THE SOUTH PART OF MURRAY. ALSO...STREET SIGNS AND POWER LINES DOWN. |
| Feb 5, 6:40 PM CST | TSTM WND DMG | Murray, KY | HOUSE DAMAGED AND WINDOWS BLOW OUT ON IRVIN COBB DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 052357
TORPAH
KYC035-083-060045-
/O.NEW.KPAH.TO.W.0019.080205T2356Z-080206T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
556 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* TORNADO WARNING FOR...
CALLOWAY COUNTY IN WESTERN KENTUCKY
SOUTHEASTERN GRAVES COUNTY IN WESTERN KENTUCKY
* UNTIL 645 PM CST.
* AT 553 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
FAIRBANKS...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LYNNVILLE...HARRIS GROVE...BROWNS GROVE...LYNN
GROVE...HAZEL...WISWELL...MURRAY...ALMO HEIGHTS...PLEASANT
HILL...VAN CLEAVE AND HICO.
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3676 8845 3676 8813 3675 8811 3650 8805
3648 8810 3649 8864
TIME...MOT...LOC 2356Z 225DEG 43KT 3646 8851
$$2 follow-up statements
000
WWUS53 KPAH 060016
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
615 PM CST TUE FEB 5 2008
KYC083-060025-
/O.CAN.KPAH.TO.W.0019.000000T0000Z-080206T0045Z/
GRAVES KY-
615 PM CST TUE FEB 5 2008
...THE TORNADO WARNING FOR SOUTHEASTERN GRAVES COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
LAT...LON 3650 8843 3672 8841 3676 8813 3675 8811
3657 8807 3656 8807 3650 8805 3648 8809
3649 8818
TIME...MOT...LOC 0015Z 225DEG 43KT 3658 8831
$$
KYC035-060045-
/O.CON.KPAH.TO.W.0019.000000T0000Z-080206T0045Z/
CALLOWAY KY-
615 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR CALLOWAY
COUNTY IN WESTERN KENTUCKY...
AT 611 PM CST...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD NEAR
HIGHWAY 69 SOUTH OF MURRAY. THIS STORM WAS LOCATED 3 MILES
SOUTHEAST OF WISWELL...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL
HAS BEEN REPORTED IN MURRAY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PENNY...
MURRAY...ALMO HEIGHTS...FORT HEIMAN...POTTERTOWN...ALMO...PLEASANT
HILL...VAN CLEAVE...SHILOH...HAMLIN...BOATWRIGHT...FAXON AND HICO.
LAT...LON 3650 8843 3672 8841 3676 8813 3675 8811
3657 8807 3656 8807 3650 8805 3648 8809
3649 8818
TIME...MOT...LOC 0015Z 225DEG 43KT 3658 8831
$$000
WWUS53 KPAH 060028
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
628 PM CST TUE FEB 5 2008
KYC035-060045-
/O.CON.KPAH.TO.W.0019.000000T0000Z-080206T0045Z/
CALLOWAY KY-
628 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
NORTHEASTERN CALLOWAY COUNTY IN WESTERN KENTUCKY...
AT 625 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR POTTERTOWN...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FAXON AND
HICO.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
LAT...LON 3674 8829 3674 8823 3675 8823 3675 8820
3676 8819 3676 8813 3675 8811 3661 8808
3657 8827
TIME...MOT...LOC 0028Z 225DEG 43KT 3667 8817
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Feb 5, 4:30 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008
.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.
LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.
AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.
BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.
MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.
BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.
AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.
&&
.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK.
&&
PUBLIC...PRESLEY
AVIATION...SHANKLINHazardous weather outlook, Feb 5, 1:23 PM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 123 PM CST TUE FEB 5 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-061030- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 123 PM CST TUE FEB 5 2008 ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING... ...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY. THERE IS A MODERATE RISK OVER THE REST OF THE AREA. THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND THEY MAY DEVELOP INTO SUPERCELLS. THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN EXITING THE AREA AROUND 2 OR 3 IN THE MORNING. THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE. DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD WARNINGS OR STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO THIS EVENING. ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD CLOSURES ARE ENCOURAGED.
In the hours before
Special weather statement, Feb 5, 3:56 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 356 PM CST TUE FEB 5 2008 KYZ001>006-008-009-052225- BALLARD KY-CALLOWAY KY-CARLISLE KY-FULTON KY-GRAVES KY-HICKMAN KY- MARSHALL KY-MCCRACKEN KY- 356 PM CST TUE FEB 5 2008 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL MOVE INTO WEST KENTUCKY... AT 355 PM...RADAR SHOWED STRONG THUNDERSTORMS ALONG THE MISSISSIPPI RIVER IN WEST TENNESSEE. THESE STORMS ARE MOVING NORTHEAST AT 50 MPH. THEY WILL REACH FULTON AND GRAVES COUNTIES BY 415 PM. THESE STORMS MAY INTENSIFY AND REACH SEVERE LEVELS. PS/ML
Special weather statement, Feb 5, 4:23 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 423 PM CST TUE FEB 5 2008 KYZ001>006-008-009-052330- BALLARD KY-CALLOWAY KY-CARLISLE KY-FULTON KY-GRAVES KY-HICKMAN KY- MARSHALL KY-MCCRACKEN KY- 425 PM CST TUE FEB 5 2008 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL MOVE INTO WEST KENTUCKY... AT 425 PM...RADAR SHOWED STRONG THUNDERSTORMS ALONG THE MISSISSIPPI RIVER IN WEST TENNESSEE. THESE STORMS ARE MOVING NORTHEAST AT 50 MPH. THEY WILL REACH COUNTIES ALONG THE TENNESSEE BORDER BY 445 PM. THESE STORMS MAY INTENSIFY AND REACH SEVERE LEVELS. SMITTY
Local storm report, Feb 5, 5:41 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
541 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL SEDALIA 36.64N 88.61W
02/05/2008 E0.75 INCH GRAVES KY PUBLIC
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 5:45 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 45 min |
| Feb 5, 8:42 AM CST | Flash Flood Warning | PAH | Henderson, Union | 4 hr |
| Feb 5, 5:17 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves | 43 min |
| Feb 5, 5:47 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 43 min |
Nearby
Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.